A Group-theoretical Finiteness Theorem

Corrado Tanasi, Valentin Poénaru, Corrado Tanasi

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We start with the universal covering space $\tilde M^n$ of a closed n-manifold and with a tree of fundamental domains which zips it $T\longarrow \tilde M^n$. Our result is that, between $T$ and $\tilde M^n$, is an intermediary object , $T\rto^p G \rTo^F \tilde M^n$, obtained by zipping, such that each fiber of p is FINITE and $T\rto^p G \rTo^F \tilde M^n$ admits a SECTION.
Original languageEnglish
Pages (from-to)1-25
Number of pages25
JournalGeometriae Dedicata
Volume137
Publication statusPublished - 2008

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'A Group-theoretical Finiteness Theorem'. Together they form a unique fingerprint.

Cite this